Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/32291
Title: The multidimensional p-adic Green function
Authors: NGUYEN, MINH CHUONG
NGUYEN, VAN CO
Keywords: MATHEMATICAL;Green function
Issue Date: 1999
Publisher: AMER MATHEMATICAL SOC, 201 CHARLES ST, PROVIDENCE, RI 02940-2213 USA
Citation: ISIKNOWLEDGE
Abstract: A proof much simpler than the one given by Bikulov (Investigation of the p-adic Green function,Teoret. Mat. Fit. 87 (1991), 376-390) for properties of the 2-dimensional p-adic Green function is shown. By this method one can treat a multidimensional case, and some sharp estimates are obtained.
Description: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY Volume: 127 Issue: 3 Pages: 685-694 ; TNS06665
URI: http://repository.vnu.edu.vn/handle/VNU_123/32291
ISSN: 0002-9939
Appears in Collections:Bài báo của ĐHQGHN trong Web of Science

Files in This Item:
Thumbnail

  • File : TNS06665.pdf
  • Description : 
  • Size : 305.59 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.